# SDR F3LA200800528

- Difficulty date: July 28, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 242FF WAS DAMAGED IN SEVERAL PLACES.  MAINTENANCE REPAIRED FLOOR PANEL IN ACCORDANCE WITH A319 SRM 53-02-00, PARAGRAPH 3, SOLUTION B, PAGE 245.
